# SDR CA050218003

- Difficulty date: February 10, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 63,428 hours
- Engine: Pwa JT8D15
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 81196501
- Condition: Separated
- Location: Gearbox
- Part time: 44,603 hours, 37,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

(CAN) DURING CLIMB THROUGH 18000 FT ENGINE NR 1 LOW OIL PRESSURE LIGHT ILLUMINATED ACCOMPANIED BY RAPIDLY DECREASING OIL QUANTITY AND PRESSURE INDICATIONS. CREW CARRIED OUT ENGINE SHUTDOWN CHECKLIST DECLARED AN EMERGENCY, DUMPED FUEL AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. DURING INVESTIGATION BY MAINTENANCE, IT WAS FOUND THAT THE GEARBOX TO OIL COOLER LINE HAD PULLED DIRECTLY OUT OF THE ENGINE GEARBOX HOUSING. THIS IS NOT REPAIRABLE ON-WING AND DUE TO THE LENGTH OF TIME ENGINE WINDMILLED WITHOUT OIL, RESULTS IN AN ENGINE CHANGE. AS A PRECAUTION WE ARE CARRYING OUT A FLEETWIDE INSPECTION FOR ANY SEPARATION BETWEEN THIS LINE AND THE GEARBOX ON ALL ENGINES.
